# SDR EPUA2011112300002

- Difficulty date: November 23, 2011
- Submitted: December 2, 2011
- Operation: Air carrier
- Aircraft: N4112K
- Make and model: Piper PA-31-350
- Aircraft serial: 318353006
- Engine: Lyc TIO540J2B
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Turbine Wheel
- Condition: Misoverhauled
- Location: Turbocharger
- Component: Turbocharger
- Component part number: TH08A60
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

TURBOCHARGER FAILURE OF TURBINE WHEEL ASSY DUE TO INCORRECT ASSEMBLY OF TURBOCHARGER FROM MFG.  WASHER PN 407135-0000 WAS INSTALLED ON THE WRONG SIDE OF BEARING JOURNAL 407134-0000.
